# SDR 05FDEA01758

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: ALC80552
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, TO TRIM RIGHT HAND OPERATING BULKHEAD FOR NR 35R BARREL NUT BORE REWORK ACCESS.  RT OPERATING BULKHEAD TRIMMED OUT AS PER SRM 51-31-01 VOL II AND FOUND EXCEEDED LIMIT AS PER FEDEX EO NR 1-5510-7-5000. REPAIR CARRIED OUT ON TRIMMED AREA AT RT OPERATING BULKHEAD AS PER FEDEX EA NR 1-5510-87552. THIS REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100.
